Alert archive / Oklahoma / River Flood Warnings in 2022
River Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 13, 2022, 1:50 PM CDT for Adair County, Delaware County, Oklahoma. It took effect at Apr 13, 2022, 5:29 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 1:50 PM CDT (18:50 UTC)
- In effect from
- Apr 13, 2022, 5:29 PM CDT
- Expired
- Apr 14, 2022, 7:47 AM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Adair County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2).
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
369
WGUS44 KTSA 131850
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
150 PM CDT Wed Apr 13 2022
...The National Weather Service in Tulsa OK has issued a Flood
Warning for the following rivers in Oklahoma...
Illinois River near Watts affecting Adair and Delaware Counties.
OKC001-041-140700-
/O.NEW.KTSA.FL.W.0003.220413T2229Z-220414T2235Z/
/WTTO2.1.ER.220413T2229Z.220414T0600Z.220414T1634Z.NO/
150 PM CDT Wed Apr 13 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Watts.
* WHEN...From this afternoon to tomorrow afternoon.
* IMPACTS...At 15.0 feet, minor flooding occurs from the Arkansas
border to near Fidler's Bend. Permanent campgrounds are affected.
Extreme turbulence makes the river unsafe for floating.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Wednesday the stage was 11.2 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.5 feet just after
midnight tonight. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472
$$3 follow-up statements
478
WGUS84 KTSA 140104
FLSTSA
Flood Statement
National Weather Service Tulsa OK
804 PM CDT Wed Apr 13 2022
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Watts affecting Adair and Delaware Counties.
OKC001-041-141315-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-220414T2006Z/
/WTTO2.1.ER.220414T0322Z.220414T0600Z.220414T1406Z.NO/
804 PM CDT Wed Apr 13 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Watts.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 13.0 feet, minor flooding occurs from the Arkansas
border to near Fidler's Bend. Extreme turbulence makes the river
unsafe for floating.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Wednesday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 14.0 feet just after midnight
tonight. It will then fall below flood stage late tomorrow
morning.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472
$$972
WGUS84 KTSA 140856
FLSTSA
Flood Statement
National Weather Service Tulsa OK
356 AM CDT Thu Apr 14 2022
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Watts affecting Adair and Delaware Counties.
OKC021-142100-
/O.EXT.KTSA.FL.W.0002.220414T0856Z-220416T0000Z/
/TALO2.1.ER.220414T0731Z.220415T0000Z.220415T1800Z.NO/
356 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO TOMORROW
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From early this morning to tomorrow evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Thursday the stage was 11.4 feet.
- Forecast...The river is expected to rise to a crest of 13.3
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-041-142015-
/O.CON.KTSA.FL.W.0003.000000T0000Z-220414T2006Z/
/WTTO2.1.ER.220414T0513Z.220414T0830Z.220414T1406Z.NO/
356 AM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Watts.
* WHEN...Until late this afternoon.
* IMPACTS...At 13.0 feet, minor flooding occurs from the Arkansas
border to near Fidler's Bend. Extreme turbulence makes the river
unsafe for floating.
At 15.0 feet, minor flooding occurs from the Arkansas border to
near Fidler's Bend. Permanent campgrounds are affected. Extreme
turbulence makes the river unsafe for floating.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Thursday the stage was 14.4 feet.
- Forecast...The river is cresting and will begin falling later
today. It is expected to fall below flood stage by midday
today and remain below flood stage.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472
$$
Lacy481 WGUS84 KTSA 141247 FLSTSA Flood Statement National Weather Service Tulsa OK 747 AM CDT Thu Apr 14 2022 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair and Delaware Counties. OKC001-041-141400- /O.CAN.KTSA.FL.W.0003.000000T0000Z-220414T1247Z/ /WTTO2.1.ER.220414T0513Z.220414T0830Z.220414T1100Z.NO/ 747 AM CDT Thu Apr 14 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Illinois River near Watts. * ADDITIONAL DETAILS... - At 7:30 AM CDT Thursday the stage was 11.3 feet. - Forecast...The river has fallen and will below flood stage. - http://www.weather.gov/safety/flood && LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 13, 12:18 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 13, 12:18 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1218 PM CDT Wed Apr 13 2022 ...New AVIATION... .SHORT TERM... (The rest of today ) Issued at 1105 AM CDT Wed Apr 13 2022 Cold front making steady progress eastward with an associated corridor of storms with an isolated strong to severe storm possible until the front clears the forecast area. Updated forecast earlier to follow precip trends and further updates will continue this trend. Temperatures trends have also incorporated observed trends with fcst highs adjusted slightly. && .LONG TERM... (Tonight through Tuesday) Issued at 347 AM CDT Wed Apr 13 2022 A chilly night is in store tonight, with frost and freeze headlines likely to be needed in many locations. Will let the day shift take a closer look at which areas will need freeze headlines as opposed to frost headlines. A brief warming trend will then take place Thursday through Friday as south winds return. A cold front will sag slowly south across the area Friday night into Saturday, setting the stage for a rather chilly Easter weekend for most locations. A few showers and storms may accompany this front, with some rain chances persisting through the weekend. We will continue to trend high temperatures down over the weekend, and actual values may still end up being several degrees cooler than even this forecast reflects in some places. A warming trend will begin early next week, with temperatures likely to return to near normal levels by the middle of next week. && .AVIATION... (18Z TAFS) Issued at 1216 PM CDT Wed Apr 13 2022 Ongoing storms and lower ceilings will impact NW AR terminals for a few more hours, otherwise VFR conditions will prevail through the remainder of the fcst period. && .PRELIMINARY POINT TEMPS/POPS... TUL 60 35 70 49 / 10 0 0 0 FSM 74 37 71 46 / 60 0 0 0 MLC 69 36 71 51 / 10 0 0 0 BVO 58 30 69 44 / 10 0 0 0 FYV 65 31 66 44 / 30 0 0 0 BYV 68 33 66 46 / 80 0 0 0 MKO 67 35 70 47 / 10 0 0 0 MIO 56 33 65 44 / 10 0 0 0 F10 65 36 71 49 / 10 0 0 0 HHW 74 39 72 49 / 30 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....05 AVIATION...07
Hazardous weather outlook, Apr 13, 1:40 PM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 140 PM CDT Wed Apr 13 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 140 PM CDT Wed Apr 13 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Northeast Oklahoma northwest of Interstate 44. ONSET...Ongoing. DISCUSSION... Northwesterly winds gusting 25 to 35 mph will continue through the afternoon in the wake of a passing cold front. These winds will raise grassland fire spread rates across locations northwest of Interstate 44. Winds will decrease around sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential. SATURDAY...Thunderstorm Potential...High Wind Potential. SUNDAY...Thunderstorm Potential. MONDAY and TUESDAY...High Fire Weather and High Wind Potential. EXTENDED DISCUSSION... Thunderstorm chances return late Friday into Saturday associated with the next cold front. This front may remain in the area and support storm chances into Sunday. Currently any severe weather threat appears to remain limited in area. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 13, 10:23 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1023 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM FLASH FLOOD 3 W CENTERTON 36.36N 94.34W
04/13/2022 BENTON AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS NUMEROUS
FLOODED ROADWAYS ACROSS THE COUNTY. 1 WATER
RESCUE PERFORMED.
&&
JDSLocal storm report, Apr 13, 10:28 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FLASH FLOOD 2 ESE SILOAM SPRINGS 36.18N 94.51W
04/13/2022 BENTON AR DEPT OF HIGHWAYS
A HALF MILE SECTION OF HIGHWAY 16 IN BOTH
DIRECTIONS, AND HIGH WATER COVERING A
SECTION OF HIGHWAY 412 IN BOTH DIRECTIONS.
&&
JDSSpecial weather statement, Apr 13, 10:30 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 AM CDT Wed Apr 13 2022
ARZ002-010-011-131600-
Carroll AR-Madison AR-Washington AR-
1030 AM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of Madison, southern
Carroll and southeastern Washington Counties through 1100 AM CDT...
At 1029 AM CDT, Doppler radar indicated a strong thunderstorm near
Witter, moving northeast at 50 mph. A second strong thunderstorm was
located near Arnett also moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Huntsville...
Eureka Springs... Green Forest...
Elkins... Winslow...
St. Paul... Hindsville...
Wesley... Carrollton...
Rudd... Saint Paul...
Kingston... Forum...
Aurora... Clifty...
Boston... Withrow Springs State Park...
Pettigrew... Brentwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3589 9351
3581 9361 3580 9418 3640 9371 3637 9330
3612 9330
TIME...MOT...LOC 1529Z 225DEG 45KT 3593 9363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 13, 11:58 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 2 N WILBURTON 34.95N 95.31W
04/13/2022 LATIMER OK EMERGENCY MNGR
MODERATE ROOF DAMAGE TO ENTER POINT BAPTIST
CHURCH. POWER POLES AND MULTIPLE TREES
BROKEN OVER. ROOF DEBRIS SCATTERED
APPROXIMATELY 500 YARDS E FROM THE CHURCH.
TIME ESTIMATED BY RADAR.
&&
JDSLocal storm report, Apr 13, 12:00 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1200 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM FLASH FLOOD 2 NW HARMONY 36.12N 93.73W
04/13/2022 MADISON AR AMATEUR RADIO
REPORT OF STREET FLOODING.
&&
JDSLocal storm report, Apr 13, 12:20 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD GOSHEN 36.10N 93.99W
04/13/2022 WASHINGTON AR BROADCAST MEDIA
FLASH FLOODING OF A LOW LYING AREA WITH 4 TO
5 INCHES OF WATER PONDING AND ENTERING A
BUSINESS. TIME ESTIMATED BY RADAR.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:41 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 34 min |
| Apr 13, 7:15 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 45 min |
| Apr 13, 7:16 AM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Apr 13, 7:38 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 4 hr |
| Apr 13, 7:55 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 13, 8:00 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 4 hr |
| Apr 13, 8:05 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 13, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| Apr 13, 8:30 AM CDT | Special Weather Statement | TSA | Adair, Muskogee | 45 min |
| Apr 13, 9:04 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 13, 9:21 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Apr 13, 9:49 AM CDT | River Flood Warning | TSA | Cherokee | 43 hr |
| Apr 13, 9:49 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| Apr 13, 9:49 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 4 hr |
| Apr 13, 1:51 PM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 24 hr |
| Apr 13, 2:41 PM CDT | Frost Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 18 hr |
| Apr 13, 2:41 PM CDT | Freeze Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more | 18 hr |
Nearby
River Flood Warnings in Oklahoma, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.